# SDR DHL2003805598

- Difficulty date: September 3, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Mlg Door
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R LT MLG MID DOOR LWR BRACKET WITH CRACK IN IT.  REMOVED AND REPLACED BRACKET TO LEFT MLG MID DOOR IAW SRM 32-12-1 PG 401.  REFER TO JC 8-32-20-007 FOR OPS CHECK.
